MAUDE Adverse Event Report: CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe

CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe
Model Number DP-SDP001
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tranmandibular resection, bilateral neck dessection, reconstruction with left radial freeflap, doppler probes were determined to be defective.New probe was opened to complete the surgery.No patient harm reported.(b)(4) dp-sdp001 swartz probe (b)(4).
 
Additional Manufacturer Narrative
G2: foreign: canada.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CooperSurgical
Common Device Name
Swartz Doppler Probe
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50917819
Report Number1216677-2026-00151
Device Sequence Number14800956
Product Code ITX
UDI-Device Identifier00888937027792
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDP-SDP001
Device Catalogue NumberDP-SDP001
Device Lot Number550033719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown